Axioms 2012, 1(1), 9-20; doi:10.3390/axioms1010009
Article

Discrete Integrals and Axiomatically Defined Functionals

1,* email and 2email
Received: 5 March 2012; in revised form: 13 April 2012 / Accepted: 13 April 2012 / Published: 20 April 2012
(This article belongs to the Special Issue Axioms: Feature Papers)
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: Several discrete universal integrals on finite universes are discussed from an axiomatic point of view. We start from the first attempt due to B. Riemann and cover also most recent approaches based on level dependent capacities. Our survey includes, among others, the Choquet and the Sugeno integral and general copula-based integrals.
Keywords: capacity; Choquet integral; copula; fuzzy integral; OWA operator; OMA operator; Sugeno integral
PDF Full-text Download PDF Full-Text [204 KB, uploaded 20 April 2012 08:48 CEST]

Export to BibTeX |
EndNote


MDPI and ACS Style

Klement, E.P.; Mesiar, R. Discrete Integrals and Axiomatically Defined Functionals. Axioms 2012, 1, 9-20.

AMA Style

Klement EP, Mesiar R. Discrete Integrals and Axiomatically Defined Functionals. Axioms. 2012; 1(1):9-20.

Chicago/Turabian Style

Klement, Erich Peter; Mesiar, Radko. 2012. "Discrete Integrals and Axiomatically Defined Functionals." Axioms 1, no. 1: 9-20.

Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert